Picture of smart phone in human hand

World leading smartphone and mobile technology research at Strathclyde...

The Strathprints institutional repository is a digital archive of University of Strathclyde's Open Access research outputs. Strathprints provides access to thousands of Open Access research papers by University of Strathclyde researchers, including by Strathclyde researchers from the Department of Computer & Information Sciences involved in researching exciting new applications for mobile and smartphone technology. But the transformative application of mobile technologies is also the focus of research within disciplines as diverse as Electronic & Electrical Engineering, Marketing, Human Resource Management and Biomedical Enginering, among others.

Explore Strathclyde's Open Access research on smartphone technology now...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 7.

Kitaev, Sergey and Remmel, Jeffrey (2016) A note on p-Ascent Sequences. Journal of Combinatorics. ISSN 2156-3527 (In Press)

Albert, M. H. and Atkinson, M. D. and Claesson, Anders (2014) Isomorphisms between pattern classes. Journal of Combinatorics, 6 (1-2). pp. 3-17. ISSN 2156-3527 (In Press)

Kitaev, Sergey and Remmel, Jeffrey (2013) Quadrant marked mesh patterns in alternating permutations II. Journal of Combinatorics, 4 (1). pp. 31-65. ISSN 2156-3527

Albert, Michael and Atkinson, Michael and Bouvel, Mathilde and Claesson, Anders and Dukes, Mark (2011) On the inverse image of pattern classes under bubble sort. Journal of Combinatorics, 2 (2). pp. 231-243. ISSN 2156-3527

Dukes, Mark and Kitaev, Sergey and Remmel, Jeffrey and Steingrimsson, Einar (2011) Enumerating (2+2)-free posets by indistinguishable elements. Journal of Combinatorics, 2 (1). pp. 139-163.

Kitaev, Sergey and Ehrenborg, Richard and Perry, Peter (2011) A spectral approach to consecutive pattern-avoiding permutations. Journal of Combinatorics, 2 (3). pp. 305-353. ISSN 2156-3527

Steingrimsson, Einar (2010) The Möbius function of the permutation pattern Poset. Journal of Combinatorics. 39–52.

This list was generated on Mon Mar 27 15:35:34 2017 BST.